# SDR FDEA202211292854

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 59,361 hours, 23,370 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON DEPLOYING THE REVERSERS ON LANDING, MANY EICAS  INDICATIONS APPEARED FOR THE L HYD SYSTEM.  SPOILERS, LT HYD QTY,  RUDDER RATIO, & LT REVERSER CAUTION LIGHTS AND THE LT SYSTEM HYD QTY WAS .10.  INSTALLED NEW C-DUCT PER WC7800000-02-02 AND AMM 78-31-20-4-4.ALL TESTS OK. RAN ENGINE PER JRH.
